PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 63 | 2 | 163-171
Tytuł artykułu

On the structure of Jordan *-derivations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
63
Numer
2
Strony
163-171
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-11-26
Twórcy
  • Department of Mathematics, University of Maribor, PF, Koroška 160, 62000 Maribor, Slovenia
autor
  • Department of Mathematics, University of Ljubljana, SF, Murnikova 2, 61000 Ljubljana, Slovenia
Bibliografia
  • [1] F. F. Bonsall and J. Duncan, Complete Normed Algebras, Springer, Berlin 1973.
  • [2] M. Brešar, Jordan derivations on semiprime rings, Proc. Amer. Math. Soc. 104 (1988), 1003-1006.
  • [3] M. Brešar, Jordan mappings of semiprime rings, J. Algebra 127 (1989), 218-228.
  • [4] M. Brešar and J. Vukman, On some additive mappings in rings with involution, Aequationes Math. 38 (1989), 178-185.
  • [5] M. Brešar and J. Vukman, Jordan (Θ,φ)-derivations, Glasnik Mat., to appear.
  • [6] R. C. Busby, Double centralizers and extensions of C*-algebras, Trans. Amer. Math. Soc. 132 (1968), 79-99.
  • [7] P. R. Chernoff, Representations, automorphisms and derivations of some operator algebras, J. Funct. Anal. 12 (1973), 257-289.
  • [8] S. Kurepa, Quadratic and sesquilinear functionals, Glasnik Mat. Fiz.-Astronom. 20 (1965), 79-92.
  • [9] A. Leroy et J. Matczuk, Quelques remarques à propos des S-dérivations, Comm. Algebra 13 (1985), 1229-1244.
  • [10] W. S. Martindale, Jordan homomorphisms of the symmetric elements of a ring with involution, J. Algebra 5 (1967), 232-249.
  • [11] W. S. Martindale, Prime rings satisfying a generalized polynomial identity, ibid. 12 (1969), 576- 584.
  • [12] P. Šemrl, On quadratic functionals, Bull. Austral. Math. Soc. 37 (1988), 27-28.
  • [13] P. Šemrl, On Jordan *-derivations and an application, Colloq. Math. 59 (1990), 241-251.
  • [14] P. Šemrl, Quadratic functionals and Jordan *-derivations, Studia Math. 97 (1991), 157- 165.
  • [15] P. Vrbová, Quadratic functionals and bilinear forms, Časopis Pěst. Mat. 98 (1973), 159-161.
  • [16] J. Vukman, Some functional equations in Banach algebras and an application, Proc. Amer. Math. Soc. 100 (1987), 133-136.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv63i2p163bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.